# SDR USAA050893

- Difficulty date: July 18, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Engine: Cfmint CFM565B4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 66
- Part time: 19,030 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED .5 INCH BY 1 INCH AREA, FRAME 66 RT SIDE AT DOOR CUTOUT.  CORROSION LEVEL 1, TASK JA-260-53500.  INSTALLED REPAIR ANGLES AND FILLER IAW SRM 53-41-14.  (M)
